Are There Any Dangers And Side Effects If Scraping After One Hour Of Taking Medication?
Hello doc. Around 19:00 I took medicine
Thank you for using the HealthReplies.com consulting service
Scraping is the activity of rubbing the skin using blunt objects which are generally made of metal. Scraping causes small blood vessels under the skin layer to become dilated and prone to rupture. Not many medical studies have examined the effectiveness of scrapings in alleviating symptoms or curing a disease, so the effect is still doubtful. Even due to redness after scrapings will cause the body vulnerable to infection.
There is no relationship between taking drugs after scrapings. So you don't need to worry about taking medication after scraping. Taking medication will help relieve symptoms and will not have an impact on your scrapings. The side effects that may occur are generally caused by the drugs you consume. Every medicine or medical treatment has risks / side effects that may occur.
To help reduce the symptoms felt, take adequate rest, consume healthy and nutritious foods, meet fluid needs and avoid strenuous activities / stress.
Do not hesitate to visit the nearest doctor if your symptoms don't improve.
So much information that I can convey, hopefully it helps